Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 6, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Feb 10, 2008, 3:04 AM EST for Collier County, Florida. It took effect at Feb 10, 2008, 12:20 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2008, 3:04 AM EST (08:04 UTC)
- In effect from
- Feb 10, 2008, 12:20 PM EST
- Expired
- Feb 10, 2008, 6:02 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 708 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 100804 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 304 AM EST SUN FEB 10 2008 ...FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING THIS AFTERNOON FOR GLADES, HENDRY AND EASTERN COLLIER COUNTY FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT... FLZ069-100915- /O.CAN.KMFL.FW.A.0005.080210T1800Z-080210T2300Z/ COASTAL COLLIER- 304 AM EST SUN FEB 10 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE FIRE WEATHER WATCH. THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. $$ FLZ063-066-070-102300- /O.UPG.KMFL.FW.A.0005.080210T1800Z-080210T2300Z/ /O.NEW.KMFL.FW.W.0006.080210T1800Z-080210T2300Z/ GLADES-HENDRY-INLAND COLLIER- 304 AM EST SUN FEB 10 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE THROUGH ALL OF SOUTH FLORIDA BY EARLY THIS MORNING AND COOLER BUT DRIER AIR WILL MOVE OVER SOUTH FLORIDA. WINDS WILL SHIFT TO THE NORTHEAST BY AFTERNOON AND THE EAST HALF OF THE AREA WILL NOT HAVE AS LOW RELATIVE HUMIDITIES AS THE WESTERN HALF. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS82 KMFL 101720 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 1220 PM EST SUN FEB 10 2008 ...A RED FLAG WARNING HAS BEEN ISSUED FOR COASTAL COLLIER COUNTY THIS AFTERNOON...WHILE THE RED FLAG WARNING REMAINS IN PLACE FOR GLADES...HENDRY AND INLAND COLLIER COUNTIES FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND 15 MPH WINDS AT 20 FEET... FLZ069-102300- /O.EXA.KMFL.FW.W.0006.080210T1800Z-080210T2300Z/ COASTAL COLLIER- 1220 PM EST SUN FEB 10 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A COLD FRONT THAT MOVED THROUGH ALL OF SOUTH FLORIDA EARLY THIS MORNING ALLOWED DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE NORTH. THIS WILL ALLOW FOR THE DEW POINTS TO FALL INTO THE 40S WITH TEMPS AROUND 80. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO BE AROUND 15 MPH THIS AFTERNOON. THEREFORE...COASTAL COLLIER COUNTY HAS BEEN PLACE INTO A RED FLAG WARNING THIS AFTERNOON UNTIL 6 PM EST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-070-102300- /O.CON.KMFL.FW.W.0006.080210T1800Z-080210T2300Z/ GLADES-HENDRY-INLAND COLLIER- 1220 PM EST SUN FEB 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR GLADES...HENDRY...AND INLAND COLLIER COUNTIES... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUE A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A COLD FRONT THAT MOVED THROUGH ALL OF SOUTH FLORIDA EARLY THIS MORNING ALLOWED DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE NORTH. THIS WILL ALLOW FOR THE DEW POINTS TO FALL INTO THE 40S WITH TEMPS IN THE UPPER 70S. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO BE AROUND 15 MPH THIS AFTERNOON. THEREFORE...THE RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON WILL REMAIN IN PLACE FOR THE WESTERN INTERIOR AREAS OF SOUTH FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
000 WWUS82 KMFL 101912 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 212 PM EST SUN FEB 10 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY AND COLLIER COUNTIES FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND 15 MPH WINDS AT 20 FEET UNTIL 6 PM EST THIS EVENING... ...A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR GLADES...HENDRY...AND COLLIER COUNTIES FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND 15 MPH WINDS AT 20 FEET FOR MONDAY AFTERNOON... FLZ063-066-069-070-102300- /O.NEW.KMFL.FW.A.0006.080211T1700Z-080211T2200Z/ /O.CON.KMFL.FW.W.0006.000000T0000Z-080210T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 212 PM EST SUN FEB 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED THE RED FLAG WARNING UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED BY THE NATIONAL WEATHER SERVICE IN MIAMI FOR THE SAME AREA FOR MONDAY AFTERNOON. A COLD FRONT THAT MOVED THROUGH ALL OF SOUTH FLORIDA EARLY THIS MORNING ALLOWED DRIER AIR TO WORK INTO SOUTH FLORIDA FROM THE NORTH. THIS ALLOWED FOR THE DEW POINTS TO FALL INTO THE 40S WITH TEMPS IN THE MID TO UPPER 70S ALLOWING FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO REMAIN AROUND 15 MPH THIS AFTERNOON INTO THIS EVENING. THEREFORE...THE RED FLAG WARNING REMAIN IN EFFECT UNTIL 6 PM EST THIS EVENING FOR THE WESTERN INTERIOR AND WEST COAST AREAS OF SOUTH FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THE DRY AIR WILL REMAIN IN PLACE MONDAY AFTERNOON OVER THE WESTERN INTERIOR AND WEST COAST AREAS WITH DEW POINTS 40S AND TEMPERATURES AROUND 80. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO REMAIN AROUND 15 MPH MONDAY AFTERNOON OVER THE SAME AREA. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN INTERIOR AND WEST COAST AREAS OF SOUTH FLORIDA FOR MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BAXTER
000 WWUS82 KMFL 102302 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 602 PM EST SUN FEB 10 2008 ...A RED FLAG WARNING FOR GLADES...HENDRY AND COLLIER COUNTIES HAS BEEN CANCELED... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR GLADES... HENDRY...AND COLLIER COUNTIES FOR 4 HOURS OR MORE OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND 15 MPH WINDS AT 20 FEET FOR MONDAY AFTERNOON... FLZ063-066-069-070-110715- /O.CAN.KMFL.FW.W.0006.000000T0000Z-080210T2300Z/ /O.CON.KMFL.FW.A.0006.080211T1700Z-080211T2200Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 602 PM EST SUN FEB 10 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. RELATIVE HUMIDITIES HAVE BEEN GRADUALLY RISING TO ABOVE CRITICAL VALUES AS TEMPERATURES BEGIN TO LOWER TOWARDS EVENING. 20 FOOT WINDS HAVE BEEN GRADUALLY DECREASING AS WELL AND THE RED FLAG WARNING FOR GLADES, HENDRY AND COLLIER COUNTIES HAS BEEN CANCELED. DRY AIR THOUGH WILL REMAIN IN PLACE MONDAY AFTERNOON OVER THE WESTERN INTERIOR AND WEST COAST AREAS AS DEW POINTS CAN BE EXPECTED TO REMAIN IN THE 40S WITH MAXIMUM TEMPERATURES NEAR 80. THIS WILL ALLOW RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT POSSIBLY FOR 4 HOURS OR MORE. THE 20 FOOT WINDS WILL ALSO REMAIN AROUND 15 MPH MONDAY AFTERNOON OVER THE SAME AREA. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE WESTERN INTERIOR AND WEST COAST AREAS OF SOUTH FLORIDA FOR MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 9, 10:10 PM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 9, 10:10 PM EST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1010 PM EST SAT FEB 9 2008 .UPDATE... FORGOT TO ADD IN PREVIOUS DISCUSSION A MENTION OF THE FIRE WEATHER WATCH ISSUED EARLIER THIS EVENING. LATEST GUIDANCE SUGGESTED THAT THE DEW POINTS FOR SUNDAY AFTERNOON WOULD BE LOWER THAN PREVIOUSLY FORECAST. THIS RESULTED IN FORECASTED MINIMUM RELATIVE HUMIDITIES BELOW CRITICAL VALUES ACROSS PORTIONS OF GLADES...HENDRY AND COLLIER COUNTIES...AND COULD POSSIBLY REMAIN BELOW CRITICAL VALUES FOR 4 OR MORE HOURS. THIS PROMPTED THE ISSUANCE OF THE FIRE WEATHER WATCH. .PREVIOUS DISCUSSION... THE FRONTAL BOUNDARY HAS BECOME SOMEWHAT DIFFUSE AND HARD TO LOCATE...BUT BELIEVE IT IS JUST SOUTH OF LAKE OKEECHOBEE. THE ONLY REMAINING LIGHTNING AND ACTIVE CONVECTION IS OVER THE LOCAL OFF SHORE ATLANTIC WATERS TO THE EAST OF PALM BEACH. THE OOZ SOUNDING INDICATED LIMITED POTENTIAL FOR ADDITIONAL CONVECTION TONIGHT. HOWEVER THE PRESENCE OF THE BOUNDARY WILL CONTINUE TO AID IN SYNOPTIC SCALE LIFT FOR ADDITIONAL SHOWER ACTIVITY THIS EVENING AND TONIGHT...BUT SHOULD BE LIMITED TO MORE STRATIFORM TYPE RAIN AND SIGNIFICANT RAINFALL ACCUMULATION IS NOT ANTICIPATED. OTHERWISE...GUIDANCE CONTINUES TO SUGGEST THAT THE BOUNDARY WILL BE PUSHED SOUTH OVERNIGHT INTO SUNDAY AS THE RIDGE BUILDS ACROSS THE SOUTHEAST U.S. TONIGHT AND SHOULD BE IN THE FLORIDA STRAITS LATE SUNDAY. SO NO SIGNIFICANT CHANGES TO CURRENT FORECAST PACKAGE. 60 .AVIATION... VFR THRU THE PD WITH VCSH ALL TERMINALS...ENDING KPBI AND KAPF BY 03Z. REMAINDER OF TERMINALS SHOULD SEE VCSH END ARND 06Z. WINDS CURRENTLY LGT/VRBL BUT WILL SWITCH TO NORTHERLY AS A STALLED FRONT NR LAKE OKEECHOBEE BEGINS TO MOVE S LATER TONIGHT. AFT 14Z WINDS ALL TERMINALS NE 10 TO 15 KTS WITH GUSTS 18 TO 22 KTS WITH THE HIGHER GUSTS E COAST. .PREVIOUS DISCUSSION... .DISCUSSION...FRONTAL BOUNDARY CONTINUES TO BE STATIONARY JUST NORTH OF LAKE OKEECHOBEE. A SHORTWAVE MOVING INTO THE SOUTHEAST STATES WILL PROVIDE A PUSH FOR THE FRONT TONIGHT...MOVING ACROSS THE AREA AS A COLD FRONT TONIGHT. SCATTERED SHOWERS AND ISD-SCT THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA AHEAD OF THE FRONT IN THE WARM/HUMID AND UNSTABLE AIRMASS. CONVECTIVE COMPLEX OVER THE GULF IS WEAKENING...BUT SOME OF THIS ACTIVITY...ALONG WITH DEVELOPMENT AHEAD OF THIS FEATURE...IS EXPECTED TO AFFECT THE GULF COASTAL/NAPLES AREA. ANOTHER WEAK SHORTWAVE OVER THE EASTERN GULF WILL MOVE ACROSS THE AREA THIS EVENING...AND THIS IS EXPECTED TO KEEP SOME ACTIVITY ONGOING INTO THE EVENING HOURS...BEFORE DISSIPATING WITH ONLY ISOLATED SHOWERS EXPECTED OVERNIGHT. THE FRONT WILL MOVE ACROSS THE AREA TONIGHT...AND ISOLATED SHOWERS COULD LINGER OVER SE SECTIONS SUNDAY MORNING. HOWEVER...MUCH DRIER AIR ON NORTHERLY WINDS WILL DRIVE SOUTH INTO THE AREA SUNDAY AFTERNOON. SO EXPECT A DRY AFTERNOON ALONG WITH MUCH LESS HUMID CONDITIONS. THE WEATHER PATTERN WILL BE TRANQUIL SUNDAY NIGHT THROUGH MONDAY NIGHT WITH A RIDGE OF HIGH PRESSURE IN CONTROL OF THE AREA. COOLER AND MORE COMFORTABLE HUMIDITY LEVELS WILL PREVAIL...ALONG WITH DRY WEATHER EXPECTED. MIDWEEK WEATHER COULD BE ACTIVE AS BOTH GFS AND ECMWF CONTINUE TO DEPICT THE SHORTWAVE NOW MOVING INTO THE PACIFIC NW DIGGING SE AND AMPLIFYING WITH SFC LOW PRESSURE DEVELOPING OVER THE NE GULF...AND PUSHING ACROSS N FLA. OF COURSE TIMING AND STRENGTH OF THESE FEATURES IS UNCERTAIN THIS FAR OUT. GFS IS FASTER...BRINGING THE ASSOCIATED COLD FRONT ACROSS THE AREA WED MORNING...BUT ECMWF SHOWS FRONTAL PASSAGE LATE WED. BOTH MODELS SHOW MOISTURE/INSTABILITY RAPIDLY INCREASING ACROSS THE AREA TUE AFTERNOON. WIND FIELDS STRENGTHEN ESPECIALLY TUE NIGHT/EARLY WED...POSING A RISK FOR AT LEAST STRONG STORMS. AS IS MOST OFTEN THE CASE...THE BULK OF THE ENERGY LOOKS TO BE NORTH OF OUR AREA...BUT WILL NEED TO KEEP AN EYE ON THIS MID WEEK PATTERN OVER THE NEXT FEW DAYS. DECIDED IT PRUDENT TO ADD SCT THUNDERSTORMS TO THE TUE-WED PERIOD AS WELL AS INCREASE POPS UP TO THE GFS ENSEMBLE MEAN...BUT NOT AS HIGH AS THE OPERATIONAL RUN AT THIS TIME. HPC QPF FCST FOR THIS PERIOD SHOWS AREAL AVG RAINFALL OF 1.5-2.5 INCHES OVER THE ENTIRE AREA...SO THERE IS A POSSIBILITY OF SOME BENEFICIAL RAINFALL MIDWEEK. && .AVIATION...SHOWERS WERE DEVELOPING OVER THE INTERIOR AND EAST COAST AREAS EARLY THIS AFTERNOON. THE SHOWERS ALONG WITH THE POSSIBILITY OF THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THIS AFTERNOON INTO THIS EVENING OVER THE EAST COAST TAF SITES. SO WILL KEEP THE VCTS IN THE EAST COAST TAF SITES UNTIL 01Z AND THEN VCSH FROM 1Z UNTIL 3Z FOR THE LEFT OVER ACTIVITY FROM THIS AFTERNOON. WILL ALSO HAVE A TEMPO GROUP FROM ABOUT 18Z UNTIL 21Z FOR THE EAST COAST TAF SITES FOR THE SHOWERS AND THUNDERSTORMS WITH VIS AND THE CEILING DROPPING DOWN INTO THE MVFR CONDITIONS. THE APF TAF SITE COULD SEE A SOME SHOWERS THROUGH THE AFTERNOON HOURS BEFORE A SHORT WAVE IN THE GULF OF MEXICO MOVES INTO THE AREA THIS EVENING. SO WILL KEEP A VCSH AT APF TAF SITE UNTIL ABOUT 22Z AND THEN VCTS FROM 22Z UNTIL 01Z BEFORE GOING BACK TO A VCSH UNTIL 3Z. AT THIS TIME DO NOT KNOW THAT THE CEILING WILL BE OR THE VIS IN THE SHOWERS AND THUNDERSTORMS...SO WILL LEAVE VFR CONDITIONS FOR APF TAF SITE. && .MARINE...COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. WINDS WILL TURN NORTH AND SLOWLY INCREASE...WITH THE STRONGER WINDS NOT EXPECTED UNTIL ABOUT 12Z SUNDAY. SO NO HEADLINES TONIGHT...BUT SMALL CRAFT ADVISORIES LIKELY WILL BE NEEDED FOR ESPECIALLY THE ATLANTIC/BISCAYNE BAY WATERS ON SUNDAY...POSSIBLY CONTINUING FOR A FEW DAYS. && .FIRE WEATHER...MUCH DRIER AIR WILL MOVE INTO THE AREA SUNDAY AND MONDAY. GFS AND NAM ARE IN AGREEMENT IN SHOWING RHS BOTTOMING OUT IN THE 35-40 PERCENT RANGE OVER NORTHERN INTERIOR/GULF COASTAL AREAS. AT THIS TIME...CRITICAL RHS ARE NOT EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 64 77 60 76 / 50 20 - - FORT LAUDERDALE 66 77 63 76 / 50 20 - - MIAMI 67 78 62 77 / 50 20 - - NAPLES 60 77 54 78 / 50 10 - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WEATHER...57/DG AVIATION...54/BNB
Hazardous weather outlook, Feb 9, 7:48 PM EST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 748 PM EST SAT FEB 9 2008 FLZ063-066>075-168-172>174-101245- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 738 PM EST SAT FEB 9 2008 ...ISOLATED TO SCATTERED SHOWERS TO CONTINUE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT WHILE NO HAZARDOUS WEATHER IS EXPECTED, ISOLATED TO SCATTERED SHOWERS ARE EXPECTED TO CONTINUE OVER SOUTH FLORIDA THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COLD FRONT WILL FINALLY MOVE SOUTH OF THE PENINSULA BY VERY EARLY SUNDAY MORNING. WINDS WILL BECOME NORTHEAST AT 15 TO 20 MPH SUNDAY AND BECOME EAST BY TUESDAY. THIS WILL ALLOW FOR THE GULF STREAM SEAS TO BUILD TO 7 FEET OR HIGHER SUNDAY INTO MONDAY, AND INCREASE THE CHANCES OF RIP CURRENTS SUNDAY THROUGH TUESDAY. LOW PRESSURE IS FORECAST TO DEVELOP OVER THE NORTHEAST GULF TUESDAY, MOVING ACROSS NORTH FLORIDA TUESDAY NIGHT OR WEDNESDAY WITH A COLD FRONT MOVING ACROSS SOUTH FLORIDA DURING THIS TIME. THIS COULD BRING A ROUND OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:12 PM EST | Fire Weather Watch | MFL | Collier | 14 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.